# SDR REXA2022061401188

- Difficulty date: April 30, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AVIONICS BAY STGR 20R IS CORRODED BETWEEN F.S. 295 -F.S. 310	REPLACED STRINGER 20R IAW CRJ 900 SRMS 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
